# SDR 99ZZZX2885

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30 hours
- Component: KT70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER UNIT POWERS DOWN BY ITSELF AND REPOWERS UP.  REF:  RMA NR R019742 AND MCN 62.  REMOVED AND REPLACED.
